How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8781
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

hi doctor I am shaima 32 years, since oct 2013 I was felt

Resolved Question:

hi doctor
I am shaima 32 years, since oct 2013 I was felt dizziness I took petaserc to one month now no dizziness.from dec 2013 my face from left side start to be heavy and my tongue is start numbness and sometime I felt inside my mouth is cold and my heartbeat is fast . I visited many doctors and I did (mri) for my head and neck , the result is every things are normal . by the way I took off my wisdom tooth on sep 2013.i did many laboratory analyzes the result every thing is normal.
please doctor answear me?
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. SH replied 3 years ago.

Dr. Shahzad MD :

Hi there. Thank you for your question. I will be helping you out with your queries

Dr. Shahzad MD :

Have you had any blood tests?

Dr. Shahzad MD :

Blood tests like vitamin B12 levels, thyroid levels etc?

Dr. Shahzad MD :

Have you been in a lot of stress / anxiety?

Dr. Shahzad MD :

Do you have any other medical problems?

Dr. Shahzad MD :

Are you on any medications for anything at the moment?

Dr. Shahzad MD :

Please let me know.

Dr. Shahzad MD :

welcome.

Dr. Shahzad MD :

Please answer the questions that I have posted above so that I can help you out with your concerns.

Dr. Shahzad MD :

Please scroll up to see all the questions.

Customer:

Hi doc

Customer:

I did blood test

Customer:

My blood is normal

Customer:

B12 is high because itook injection because I am thinking my b12 is done

Customer:

Yes I was on stress

Customer:

Theres no medication

Dr. SH and 3 other Medical Specialists are ready to help you
Expert:  Dr. SH replied 3 years ago.
I personally think that one of the main reason for your symptoms could be due to increased anxiety and stress.
I would like to try something like lexapro 10 mg once daily which will help calm your nerves and may help with your symptoms.